Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2012, 8:35 AM EDT for Madison County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 8:35 AM EDT (12:35 UTC)
- Expired
- Jun 14, 2012, 9:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
County Madison County, GA
The radar
The Greer radar (KGSP), 129 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1971 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961
WWUS82 KFFC 141235
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT THU JUN 14 2012
GAZ027-141315-
835 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON COUNTY
UNTIL 915 AM EDT...
AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIELSVILLE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON COUNTY THROUGH 915 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE POCATALIGO...ILA...DANIELSVILLE...SANFORD...
DIAMOND HILL...NEESE...HULL...COLBERT AND COMER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3423 8312 3404 8312 3404 8316 3400 8322
3401 8323 3400 8326 3405 8338 3410 8337
3412 8335 3414 8336 3425 8334
TIME...MOT...LOC 1235Z 002DEG 6KT 3415 8324
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 7:08 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 14, 7:08 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 708 AM EDT THU JUN 14 2012 .PREV DISCUSSION... /ISSUED 412 AM EDT THU JUN 14 2012/ SHORT TERM /TODAY THROUGH FRIDAY/... WEAK FRONT OVER S GA APPEARS TO BE DRIFTING S WITH SURFACE HIGH PRESSURE MOVING TO THE EASTERN SEABOARD TODAY. GFS/NAM PRODUCING SIGNIFICANT MLCAPE OVER FAVORING THE WEST SIDE OF THE CWA. GFS INDICATING 800-1600 MLCAPE AND THE NAM MUCH HIGHER. GIVEN THIS HAVE FAVORED FOR ISOLATED TO SCATTERED SHOWERS AND STORMS FOR ALL BUT SOME EASTERN COUNTIES FOR LATE AFTERNOON AND EVENING...THINKING IS WILL TAKE ALL THE HEATING OF THE DAY TO FIRE OFF. AS FAR AS POPS GO HAVE LEANED TOWARD THE NAM AS THE GFS HAS NO POPS. CONVECTIVE ACTIVITY SHOULD EVENTUALLY DIMINISH DURING THE LATE EVENING. WITH HIGH PRESSURE NOSED DOWN THE APPALACHIANS ON FRIDAY THE AIRMASS WILL BE MORE STABLE. THE PLACE OF CONCERN WILL BE THE FAR N AND W WHEN SOME INSTABILITY COULD DEVELOP AND DEVELOP ISOLATED CONVECTION. FOR NOW WILL LEAVE SIGNIFICANT POPS OUT OF THE FORECAST ON FRIDAY. FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL TODAY AND 2-4 DEGREES BELOW NORMAL ON FRIDAY. FORECAST LOW TEMPERATURES RUNNING NEAR NORMAL FOR TONIGHT. OVERALL CONFIDENCE IS MEDIUM. BDL LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... UPPER RIDGE BUILDING NORTHEASTWARD THROUGH THE WEEKEND. A GENERALLY DRY NORTHERLY FLOW ALOFT SHOULD DOMINATE OUR AREA. AN INCREASE IN MOISTURE ALONG THE APPALACHIANS IS INDICATED MAINLY BY THE GFS FOR LATE SUNDAY INTO MONDAY NIGHT. HAVE INCLUDED A SLIGHT CHANCE FOR THE AREA NORTH OF ATLANTA TO ATHENS DURING THAT TIME. OTHERWISE THE UPPER RIDGE DOMINATES THE SOUTHEAST THROUGH THE PERIOD WITH THE UPPER TROUGH REMAINING OFF THE EAST COAST. HAVE KEPT IT DRY FROM TUESDAY THROUGH WEDNESDAY. LOOKS LIKE A WARMING TREND AS RIDGE ALOFT BUILDS EASTWARD. 41 && .AVIATION... 12Z UPDATE... MAIN CONCERN WILL BE THE POTENTIAL FOR STRONG ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY LATE DAY AND EVENING. OTHERWISE CU CEILINGS DEVELOPING MOST LOCATIONS 4500-6000 FT. SURFACE WINDS MAINLY EAST OR ESE UP TO 10 KTS. BDL //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE FOR VFR CONDITIONS AND WINDS. MEDIUM CONFIDENCE FOR TIMING OF THUNDERSTORMS. LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 65 84 61 / 10 10 5 5 ATLANTA 88 67 84 62 / 30 30 5 5 BLAIRSVILLE 81 61 79 58 / 30 20 10 5 CARTERSVILLE 89 65 84 59 / 30 20 5 5 COLUMBUS 92 69 87 64 / 30 30 10 5 GAINESVILLE 85 66 82 62 / 20 20 5 5 MACON 92 66 88 61 / 20 20 5 5 ROME 90 66 86 60 / 20 10 10 5 PEACHTREE CITY 89 66 84 58 / 30 30 5 5 VIDALIA 91 70 87 65 / 20 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 14, 4:39 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 439 AM EDT THU JUN 14 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 439 AM EDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...ISOLATED STORMS POSSIBLY SEVERE. .SYNOPSIS... A MOIST AND UNSTABLE AIR MASS REMAINS OVER MUCH OF NORTH AND CENTRAL GEORGIA. HOWEVER HIGH PRESSURE WITH DRIER AND MORE STABLE AIR WILL PUSH INTO EAST CENTRAL GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP WILL BE STRONG WINDS...LARGE HAIL...LOCALLY HEAVY RAIN AND OCCASIONAL LIGHTNING. THE MOST FAVORED TIME FOR DEVELOPMENT WILL BE THIS AFTERNOON AND EVENING...HOWEVER ISOLATED STORMS COULD DEVELOP THIS MORNING. .DISCUSSION... A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE ACROSS NORTH AND CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH NEAR 1600 CAPE THIS AFTERNOON COULD PRODUCE SCATTERED THUNDERSTORMS...A FEW POSSIBLY SEVERE. THE MOST FAVORED AREA FOR DEVELOPMENT WOULD BE THE NORTHERN AND WESTERN SIDE OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTH SUNDAY NIGHT THROUGH MONDAY NIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 14, 4:44 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT THU JUN 14 2012
GAZ008-009-016-140915-
444 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITE...UNION AND
TOWNS COUNTIES UNTIL 515 AM EDT...
AT 437 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS NEAR BLUE MOUNTAIN SHELTER...MOVING NORTHEAST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITE...UNION AND TOWNS COUNTIES THROUGH 515 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOW GAP SHELTER...
WHITLEY GAP SHELTER...QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION
AREA...CAMP COLEMAN LAKE...UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...BLUE MOUNTAIN SHELTER...BRASSTOWN BALD...YOUNG
HARRIS...VOGEL STATE PARK...OWLTOWN AND TRACK ROCK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3494 8357 3488 8365 3482 8365 3480 8367
3477 8363 3475 8363 3459 8384 3468 8388
3472 8385 3473 8391 3487 8398 3500 8374
3499 8362
TIME...MOT...LOC 0843Z 227DEG 8KT 3483 8373Special weather statement, Jun 14, 7:50 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT THU JUN 14 2012
GAZ024-027-141215-
750 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN MADISON AND BANKS COUNTIES UNTIL 815 AM EDT...
AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER PINEFIELD CROSSROADS...MOVING SOUTH AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON AND BANKS COUNTIES THROUGH 815 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HOLLINGSWORTH...PINEFIELD
CROSSROADS...FIVE POINTS...POCATALIGO...BANKS CROSSING AND HOMER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3447 8340 3443 8337 3433 8339 3426 8333
3427 8330 3425 8325 3426 8315 3420 8311
3415 8336 3426 8348 3426 8354 3445 8360
3450 8353
TIME...MOT...LOC 1150Z 354DEG 11KT 3446 8341Special weather statement, Jun 14, 8:34 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT THU JUN 14 2012
GAZ023>025-027-036-141315-
834 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON...BANKS...
CLARKE...HALL AND JACKSON COUNTIES UNTIL 915 AM EDT...
AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HOMER TO BANKS CROSSING...MOVING SOUTH AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON...BANKS...CLARKE...HALL AND JACKSON COUNTIES THROUGH
915 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PINEFIELD CROSSROADS...HOLLINGSWORTH...HOMER...FIVE POINTS...BANKS
CROSSING...MAYSVILLE...CENTER...ARCADE...NICHOLSON...APPLE VALLEY...
JEFFERSON...PEACH STATE SPEEDWAY...PENDERGRASS...TALMO AND COMMERCE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3446 8340 3443 8338 3433 8339 3426 8333
3423 8335 3420 8340 3416 8336 3412 8335
3405 8339 3404 8336 3402 8340 3410 8376
3422 8372 3430 8362 3436 8367 3441 8365
3449 8353
TIME...MOT...LOC 1234Z 004DEG 9KT 3435 8353 3429 8343Special weather statement, Jun 14, 8:34 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT THU JUN 14 2012
GAZ082-141300-
834 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN BIBB COUNTY UNTIL 900 AM EDT...
AT 828 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLINTON...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BIBB COUNTY THROUGH 900 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FRANKLINTON...WESLEYAN...MIDDLE GEORGIA REGIONAL
AIRPORT...ARKWRIGHT...CROSS KEYS...SKIPPERTON...RUTLAND...PAYNE CITY
AND MACON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3270 8374 3273 8379 3289 8376 3295 8373
3295 8370 3292 8370 3289 8365 3289 8360
3287 8358 3287 8357 3282 8349 3274 8357
3274 8360 3266 8361
TIME...MOT...LOC 1234Z 103DEG 4KT 3276 8358Special weather statement, Jun 14, 8:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT THU JUN 14 2012
GAZ027-141315-
835 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON COUNTY
UNTIL 915 AM EDT...
AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIELSVILLE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON COUNTY THROUGH 915 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE POCATALIGO...ILA...DANIELSVILLE...SANFORD...
DIAMOND HILL...NEESE...HULL...COLBERT AND COMER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3423 8312 3404 8312 3404 8316 3400 8322
3401 8323 3400 8326 3405 8338 3410 8337
3412 8335 3414 8336 3425 8334
TIME...MOT...LOC 1235Z 002DEG 6KT 3415 8324The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 39 min |
| Jun 13, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 44 min |
| Jun 13, 8:20 PM EDT | Special Weather Statement | FFC | Lumpkin | 55 min |
| Jun 13, 8:32 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 58 min |
| Jun 13, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| Jun 13, 8:49 PM EDT | Flash Flood Warning | FFC | Clayton, Fulton | 6 hr |
| Jun 13, 9:02 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 6 hr |
| Jun 13, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 13, 9:31 PM EDT | Flash Flood Warning | FFC | DeKalb | 80 min |
| Jun 13, 9:31 PM EDT | Special Weather Statement | FFC | Fulton | 44 min |
| Jun 13, 10:13 PM EDT | Special Weather Statement | FFC | Emanuel | 62 min |
| Jun 14, 1:20 AM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jun 14, 1:26 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Jun 14, 4:44 AM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 14, 7:50 AM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jun 14, 8:34 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 41 min |
| Jun 14, 9:26 AM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jun 14, 12:51 PM EDT | Special Weather Statement | FFC | Heard | 39 min |
| Jun 14, 1:23 PM EDT | Special Weather Statement | FFC | Heard | 67 min |
| Jun 14, 2:06 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 54 min |
| Jun 14, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 52 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Polk | 50 min |
| Jun 14, 3:02 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 14, 3:26 PM EDT | Special Weather Statement | FFC | Troup | 49 min |
| Jun 14, 4:11 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 34 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 14, 4:28 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Webster | 47 min |
| Jun 14, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Sumter, Webster | 51 min |
| Jun 14, 5:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | FFC | Harris | 42 min |
| Jun 14, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 14, 5:40 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 14, 5:57 PM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jun 14, 6:11 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 49 min |
| Jun 14, 7:28 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 47 min |
| Jun 14, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach | 41 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.